MathSciNet Relay Station
MathSciNet bibliographic data
MR1707481 (2000j:14077) 14M05 (13H10 14B15 14E05)
Kawasaki, Takesi On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2517–2552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement